Mood Swings

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What do symptoms like lack of sleep, mood swings, loss of interest, etc., indicate?

Query: Hello doctor, I am not sure if I have depression, but I notice a lack or have a hard time sleeping. I have feelings of emptiness and guilt, change in appetite, fatigue, mood swings, suicidal thoughts at times, and losing interest in my favorite activities. Is there a way I can confirm if this is ju...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your situation. If you have social and functions impairment for more than two weeks, it is a major depressive disorder. If you have not any work impairment and just feeling gloomy, then it is not depression. It may be due to some temporary stress or...  Read Full »

My past ugly experiences are pulling me back. Is there a remedy?

Query: Hi doctor, I used to be an obedient girl since my childhood as I am the youngest in my family with two elder brothers, which I am till now and I think I should not be so obedient to elders as from childhood I have faced every kind of abuse. I have been into three relationships out of which two rel...  Read Full »


Dr. Rahul Kansal

Psychiatrist, Sexologist, Andrologist, Psychologist Counsellor, Psychotherapist

Answer: Hello, Welcome to icliniq.com. You seem to have mild depression and mood swings. You need relationship counseling and career counseling to get out of your confusions. Past failures are only a lesson. Learn the lesson and move on. Past failures do not predict your future. Be it your past career o...  Read Full »

What causes symptoms like anger, aggression, and sleep disturbances?

Query: Im not currently on medication. Im 23 and i have some problems. Symptoms include, not being able to sleep, sleeping too much. Anger, agression lash outs that last less than a couple minutes. Locking my mind away and or dazing out and not remembering whats being said to me. Pushing people away be...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq. You are reporting symptoms like sleep disturbance, irritability, mood swings, anxiety and maladaptive psychological habit/defense mechanism like self harm, pushing people away. These symptoms may be caused due to several different conditions like mood disorder, persona...  Read Full »

How can I cure my day-to-day anxiety?

Query: Hello doctor, I am 29 years old male. I was suffering from rumination, anxiety, depression, hopelessness and had a panic attack 10 months back due to problems in my career, loneliness and some problems at home all at the same time. I consulted a psychiatrist who diagnosed me with mild depression an...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Now your main concern is anxiety. There are few options available such as increasing the dose of Paroxetine CR to 75 mg or adding Propranolol or Buspirone. You can try any of the options. Consult your specialist doctor, discuss with him or her and take medications with ...  Read Full »

Can I-pill cause delay in periods?

Query: Hi doctor, I and my fiancee had an intercourse a month back. Her periods had ended three days before that. Her menstrual cycles range from 26 to 30 days (usually 28). I did not use a condom and pulled out before the climax. She took an I-pill at the 46th hour after intercourse). She got bleeding (li...  Read Full »


Dr. Nadim

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Since she took the I-pill within less than 72 hours, it is nice. She is safe. For the bleeding that came, it is because the I-pill can cause menses irregularities and may induce earlier menses. The bloating, nausea and mood swings may also be the side effects of the med...  Read Full »

Please suggest medicine to lessen sudden mood swings and control anger.

Query: I'm 27 y/o, female and 82 kgs. I want to know if I am mentally ill. I get angry easily even to the tiniest things I find it annoying. I easily burst like a volcano. My hands tremble and having anxious of what should I think about things. There are times I feel that I know everything, do everything a...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello Welcome to icliniq Based on the information you have provided, there is no evidence of any severe mental health disorder. You have mentioned that your uncle has schizophrenia. Your symptoms do not indicate schizophrenia. You appear to have some emotional problems but it does not mean tha...  Read Full »

Are mood swings genetic?

Query: Hi doctor, My husband has mood swings. He feels either depressed or very much excited. He is very irritable and gets angry for small things. This has started before four to five years. He sleeps for very less hours. He also drinks alcohol daily and goes for late night party in the weekend. Currentl...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. The information provided is not adequate to make a diagnosis. If he had frequent mood swings and lost his job due to mood swings or irrational decision, then there is a possibility of bipolar disorder where you have extre...  Read Full »

How to deal with my extreme mood swings and stressed feel about my life?

Query: Hello doctor, I am 18 years old. I am under great stress about many areas of life like family, career, and personal satisfaction. I think I am not worthy enough and I do not like the way I look. I think I am ugly and at times I hate myself for who I am. I feel unworthy and do not deserve for what I...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. What are your symptoms exactly? If they are of depression, then the treatment with an SSRI (selective serotonin reuptake inhibitor) is ideally given for six months or so. Basically, if you are depressed, you will feel irritable, low, feel like crying, sad, do not wi...  Read Full »

How to fix my long term concentration problems with excessive mood swings?

Query: Hello doctor, I have trouble concentrating. It feels like my mind is always in a thousand different places at once and it is hard to keep in it one place or thought. I have excessive moods and sway from one thing to next all the time. I also have a constant voluntary shaking of my leg. I need some...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. How long have you been having trouble with concentration, mood swings, and restless legs? There are several different possible reasons that can cause these symptoms. For example, if these symptoms were present since childhood we may need to consider ADD/ADHD (attentio...  Read Full »

Why do I feel as if my friend is using me monetarily?

Query: Hi doctor, I do not have any health issue. But, I am not in mental peace with my close friends. I do something that is unintentional and it bothers my friends. This creates a sense of agony in me; it bothers me a lot as I overthink. The issue can be very small and negligible, but I think that one of...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello. Welcome to icliniq.com. The feeling that your friends are using you for money could be occurring due to trust issues. This results in a reaction formation and ultimately results in worsening of the situation. To prevent sudden reactions try to remain calm. Try to find out the cause for reacti...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.